# SDR UALA2011081804396

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,856 hours, 13,676 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Servo Valve
- Part number: A71882003
- Part serial: 24592
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CENTER RUDDER SERVO CMD FAULT NEED TO REPLACE CENTER RUDDER DAS VALVE DUE TO FAILED.  REPLACED DAS CENTER SERVO VALVE.
